Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 45, NWS Springfield, MO

June 18, 2015Jasper County, Missouri

NWS Springfield, MO issued this river flood warning at Jun 18, 2015, 3:44 AM CDT for Jasper County, Missouri. It took effect at Jun 19, 2015, 2:45 AM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 3:44 AM CDT (08:44 UTC)
In effect from
Jun 19, 2015, 2:45 AM CDT
Expired
Jun 21, 2015, 4:25 PM CDT
In force
62 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Jasper County, MO

The radar

The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River at Carthage (CHTM7).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WGUS43 KSGF 180844
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CDT THU JUN 18 2015



...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri and Kansas...

  Elk River near Tiff City affecting McDonald County.
  Spring River above Baxter Springs affecting Cherokee County.
  Spring River at Carthage affecting Jasper County.


.This warning is based on future forecast precipitation amounts of 
three to five inches during the next 24 to 36 hours near these 
river basins. 

If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf 

&&

MOC119-182044-
/O.NEW.KSGF.FL.W.0043.150619T0747Z-150621T0756Z/
/TIFM7.1.ER.150619T0747Z.150619T1800Z.150620T0756Z.NO/
344 AM CDT THU JUN 18 2015

* From late tonight...until further notice.
...For the Elk River near Tiff City...
* At  3:30 AM Thursday The stage was 5.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by around midnight
  and continue to rise to near 19.3 feet by tomorrow early afternoon.
  The river will fall below flood stage by early Saturday morning.
* Impact...At 20.0 feet...Moderate Flood Stage. Flood waters affect 
  the north and south side of the Highway 43 Bridge and the Cowskin 
  Public Fishing access area on the northeast side of the bridge. The
  Waste Water Treatment Plant begins flood prevention measures. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Elk River Basin
  Tiff City      15   5.1   Thu 03 AM    18.3  12.9   8.0


&&


LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
      3663 9454                       
 

$$

KSC021-182044-
/O.NEW.KSGF.FL.W.0044.150619T1126Z-150621T2100Z/
/BXTK1.1.ER.150619T1126Z.150620T0000Z.150620T2100Z.UU/
344 AM CDT THU JUN 18 2015

* From Friday morning...until further notice.
...For the Spring River above Baxter Springs...
* At  2:30 AM Thursday The stage was 5.6 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow 
  morning and continue to rise to near 16.5 feet by tomorrow evening.
  The river will fall below flood stage by Saturday afternoon.
* Impact...At 16.0 feet...The south end of Kiwanis Park floods.  Water
  crosses Mickey Mantle Blvd in the park. Water level rises to the 
  flag pole on the north side of the park.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Baxter Springs  14  5.6   Thu 02 AM    14.3  16.0  10.7


&&


LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471

 

$$

MOC097-182044-
/O.NEW.KSGF.FL.W.0045.150619T0745Z-150621T2125Z/
/CHTM7.1.ER.150619T0745Z.150620T0000Z.150620T2125Z.NO/
344 AM CDT THU JUN 18 2015

* From late tonight...until further notice.
...For the Spring River at Carthage...
* At  2:45 AM Thursday The stage was 4.2 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by around midnight
  and continue to rise to near 12.7 feet by tomorrow evening. The 
  river will fall below flood stage by Saturday afternoon.
* Impact...At 14.0 feet...Moderate flooding occurs at the gage site. 
  The levee system closes due to flood waters affecting the north 
  central industrial section of Carthage. Flood waters affect low 
  lying areas and country roads north and west of Carthage along the 
  river. Kellogg Lake Park floods and is closed.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Carthage       10   4.2   Thu 03 AM    11.2  12.0   7.2


&&


LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437

 

$$
3 follow-up statements
551 
WGUS83 KSGF 181420
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CDT THU JUN 18 2015



 ...The Flood Warning continues for the following rivers in 
Southwest Missouri and Southeast Kansas...
 
  Elk River near Tiff City affecting McDonald County 
  Sac River near Caplinger Mills affecting Cedar County 
  Spring River above Baxter Springs affecting Cherokee County 
  Spring River at Carthage affecting Jasper County 
  
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney  below Fort Leonard Wood East Gate affecting Pulaski 
  County 
  Gasconade River at Jerome affecting Phelps County 
  Spring River near Waco affecting Jasper County 
   
.Heavy rainfall is expected to occur over the area from today through
Friday evening. This will cause river levels to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-190520-
/O.EXT.KSGF.FL.W.0040.000000T0000Z-150622T0438Z/
/CMZM7.2.ER.150618T0208Z.150619T1800Z.150621T0438Z.NO/
920 AM CDT THU JUN 18 2015

...For the Sac River near Caplinger Mills...
* At  8:45 AM Thursday The stage was 16.1 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.8 feet by 
  tomorrow evening.  The river will fall below flood stage Saturday 
  before midnight.
* Impact...At 27.0 feet...Flood waters affect fields along the left 
  bank at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  16.1 Thu 09 AM  25.5  23.6  13.7


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

MOC169-190520-
/O.CON.KSGF.FL.W.0039.150619T1354Z-150621T1136Z/
/BIGM7.1.ER.150619T1354Z.150620T0600Z.150621T0536Z.NO/
920 AM CDT THU JUN 18 2015

...For the The Big Piney  below Fort Leonard Wood East Gate...
* At  9:00 AM Thursday The stage was 3.0 feet. 
* Flood stage is 8.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 13.9 feet by early Saturday morning.  The river 
  will fall below flood stage by early Sunday morning.
* Impact...At 15.0 feet...Moderate flooding begins at the gage site. 
  Water at the lower TA 250 Training Ground is two feet deep.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Big Piney River
  Fort Leonard Wo   8   3.0 Thu 09 AM   6.7  13.2   6.8


&&


LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211

 

$$

MOC119-190520-
/O.EXT.KSGF.FL.W.0043.150619T1528Z-150621T0946Z/
/TIFM7.1.ER.150619T1528Z.150620T0000Z.150620T0946Z.NO/
920 AM CDT THU JUN 18 2015

...For the Elk River near Tiff City...
* At  8:30 AM Thursday The stage was 5.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and 
  continue to rise to near 18.0 feet by tomorrow evening.  The river 
  will fall below flood stage by Saturday morning.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Elk River Basin
  Tiff City        15   5.1 Thu 08 AM  12.8  14.0   8.0


&&


LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
      3663 9454                       
 

$$

MOC161-190520-
/O.CON.KSGF.FL.W.0042.150620T1320Z-150622T1300Z/
/JRMM7.1.ER.150620T1320Z.150621T0000Z.150621T1300Z.UU/
920 AM CDT THU JUN 18 2015

...For the The Gasconade River at Jerome...
* At  8:45 AM Thursday The stage was 4.4 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday morning and continue 
  to rise to near 16.2 feet by Saturday evening.  The river will fall
  below flood stage by Sunday morning.
* Impact...At 15.0 feet...Minor flooding begins near the gage site. 
  Flood waters reach the lower edge of the concrete building where 
  the gage equipment is located. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Gasconade River Basin
  Jerome           15   4.4 Thu 09 AM   7.3  14.8  15.1


&&


LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202

 

$$

KSC021-190519-
/O.EXT.KSGF.FL.W.0044.150619T1440Z-150622T0325Z/
/BXTK1.1.ER.150619T1440Z.150620T0600Z.150621T0325Z.UU/
920 AM CDT THU JUN 18 2015

...For the Spring River above Baxter Springs...
* At  8:30 AM Thursday The stage was 6.1 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and 
  continue to rise to near 17.6 feet by early Saturday morning.  The 
  river will fall below flood stage by Saturday before midnight.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Baxter Springs   14   6.1 Thu 08 AM  12.8  17.1  12.0


&&


LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471

 

$$

MOC097-190519-
/O.EXT.KSGF.FL.W.0045.150619T0205Z-150622T0100Z/
/CHTM7.1.ER.150619T0205Z.150620T0600Z.150621T0100Z.NO/
920 AM CDT THU JUN 18 2015

...For the Spring River at Carthage...
* At  8:45 AM Thursday The stage was 4.3 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 12.4 feet by early Saturday morning.  The river will fall 
  below flood stage by Saturday evening.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Carthage         10   4.3 Thu 09 AM  11.5  12.1   8.0


&&


LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437

 

$$

MOC097-190519-
/O.CON.KSGF.FL.W.0046.150619T1436Z-150621T1323Z/
/WCOM7.1.ER.150619T1436Z.150620T0000Z.150620T1323Z.NO/
920 AM CDT THU JUN 18 2015

...For the The Spring River near Waco...
* At  8:15 AM Thursday The stage was 7.0 feet. 
* Flood stage is 19.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and 
  continue to rise to near 20.4 feet by tomorrow evening.  The river 
  will fall below flood stage by Saturday morning.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
  Bridge flood. Flood waters impact low areas near Galesburg upstream
  from the Waco forecast point. Blackberry Creek floods due to 
  backwater effects from the Spring River. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Waco             19   7.0 Thu 08 AM  18.0  19.3  13.1


&&


LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454

$$

Terry
412 
WGUS83 KSGF 181924
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT THU JUN 18 2015



 ...The Flood Warning continues for the following rivers in 
Missouri...Kansas...
 
  Elk River near Tiff City affecting McDonald County 
  Spring River above Baxter Springs affecting Cherokee County 
  Spring River at Carthage affecting Jasper County 
  Spring River near Waco affecting Jasper County 
   
.Heavy rainfall over the Spring and Elk River Basins in association
with the remnants of Tropical Storm Bill will cause river levels to 
rise to flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC119-191024-
/O.EXT.KSGF.FL.W.0043.150620T0448Z-150621T0615Z/
/TIFM7.1.ER.150620T0448Z.150620T0600Z.150620T0615Z.NO/
224 PM CDT THU JUN 18 2015

...For the Elk River near Tiff City...
* At  1:30 PM Thursday The stage was 5.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 15.1 feet by early Saturday morning.  The 
  river will fall below flood stage by early Saturday morning.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The 
  Cowskin River Floating Public Access Area on the west side of 
  Highway 43 floods. The access road to the RV Park at Herman's 
  Campground two miles upstream from the bridge floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Elk River Basin
  Tiff City        15   5.1 Thu 01 PM   7.9  12.8   7.2


&&


LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
      3663 9454                       
 

$$

KSC021-191024-
/O.EXT.KSGF.FL.W.0044.150620T0400Z-150621T0800Z/
/BXTK1.1.ER.150620T0400Z.150620T0600Z.150620T0800Z.UU/
224 PM CDT THU JUN 18 2015

...For the Spring River above Baxter Springs...
* At  1:30 PM Thursday The stage was 6.3 feet. 
* Flood stage is 14.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 14.2 feet by early Saturday morning.  The 
  river will fall below flood stage by Saturday morning.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Baxter Springs   14   6.3 Thu 01 PM   8.9  13.6   7.2


&&


LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471

 

$$

MOC097-191024-
/O.EXT.KSGF.FL.W.0045.150620T0300Z-150621T0627Z/
/CHTM7.1.ER.150620T0300Z.150620T0600Z.150620T0627Z.NO/
224 PM CDT THU JUN 18 2015

...For the Spring River at Carthage...
* At  1:45 PM Thursday The stage was 4.3 feet. 
* Flood stage is 10.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and 
  continue to rise to near 10.1 feet by early Saturday morning.  The 
  river will fall below flood stage by early Saturday morning.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Carthage         10   4.3 Thu 02 PM   7.2   8.8   5.7


&&


LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437

 

$$

MOC097-191024-
/O.EXT.KSGF.FL.W.0046.150620T0504Z-150621T0648Z/
/WCOM7.1.ER.150620T0504Z.150620T0600Z.150620T0648Z.NO/
224 PM CDT THU JUN 18 2015

...For the Spring River near Waco...
* At  1:30 PM Thursday The stage was 6.9 feet. 
* Flood stage is 19.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Saturday morning and 
  continue to rise to near 19.2 feet by early Saturday morning.  The 
  river will fall below flood stage by early Saturday morning.
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
  Bridge flood. Flood waters impact low areas near Galesburg upstream
  from the Waco forecast point. Blackberry Creek floods due to 
  backwater effects from the Spring River. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Spring River Basin
  Waco             19   6.9 Thu 01 PM  11.8  17.7   6.2


&&


LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454

 

$$
764 
WGUS83 KSGF 191314
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT FRI JUN 19 2015



 ...The Flood Warning is cancelled for the following rivers...
 
  Spring River above Baxter Springs affecting Cherokee County
  Spring River at Carthage affecting Jasper County
  Spring River near Waco affecting Jasper County
  
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Elk River near Tiff City affecting McDonald County 
   
.Heavy rainfall that occurred mainly in the Elk River Basin will 
cause river levels to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://www.crh.noaa.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC119-200414-
/O.EXT.KSGF.FL.W.0043.150620T0325Z-150621T0824Z/
/TIFM7.1.ER.150620T0325Z.150620T0600Z.150620T0824Z.NO/
814 AM CDT FRI JUN 19 2015

...For the Elk River near Tiff City...
* At  7:30 AM Friday The stage was 8.5 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 15.6 feet by around midnight.  The river will fall below 
  flood stage by early tomorrow.
* Impact...At 15.0 feet...Minor flooding occurs at the gage site. The 
  Cowskin River Floating Public Access Area on the west side of 
  Highway 43 floods. The access road to the RV Park at Herman's 
  Campground two miles upstream from the bridge floods. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Elk River Basin
  Tiff City        15   8.5 Fri 07 AM  14.1   8.9   6.0


&&


LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
      3663 9454                       
 

$$

KSC021-191344-
/O.CAN.KSGF.FL.W.0044.000000T0000Z-150621T0800Z/
/BXTK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
814 AM CDT FRI JUN 19 2015

The Flood Warning has been cancelled for  The Spring River above 
Baxter Springs.
* At  7:30 AM Friday The stage was 13.0 feet. 
* Flood stage is 14.0 feet. 
* Forecast...The river crested below flood stage at 13.3 feet. The 
  river will fall to 9.9 feet by .
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Spring River Basin
  Baxter Springs   14  13.0 Fri 07 AM   9.9   6.8   5.5


&&


LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471

 

$$

MOC097-191344-
/O.CAN.KSGF.FL.W.0045.000000T0000Z-150621T0627Z/
/CHTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 AM CDT FRI JUN 19 2015

The Flood Warning has been cancelled for  The Spring River at 
Carthage.
* At  7:45 AM Friday The stage was 5.5 feet. 
* Flood stage is 10.0 feet. 
* Forecast...The river will crest below flood stage at 6.9 feet 
  tomorrow morning.
* Impact...At 10.0 feet...Minor flooding occurs at the gage site. 
  Flood waters impact State Highway 37 east of Carthage between 
  Avilla and Reeds.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Spring River Basin
  Carthage         10   5.5 Fri 08 AM   6.9   6.5   5.4


&&


LAT...LON 3720 9436 3720 9406 3714 9406 3714 9437

 

$$

MOC097-191344-
/O.CAN.KSGF.FL.W.0046.000000T0000Z-150621T0648Z/
/WCOM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 AM CDT FRI JUN 19 2015

The Flood Warning has been cancelled for  The Spring River near Waco.
* At  7:30 AM Friday The stage was 16.2 feet. 
* Flood stage is 19.0 feet. 
* Forecast...The river crested below flood stage at 16.4 feet. The 
  river will fall to 11.6 feet by .
* Impact...At 19.0 feet...Flood Stage. Roads on the east side of Maple
  Bridge flood. Flood waters impact low areas near Galesburg upstream
  from the Waco forecast point. Blackberry Creek floods due to 
  backwater effects from the Spring River. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Spring River Basin
  Waco             19  16.2 Fri 07 AM  11.6   8.1   5.2


&&


LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 2:49 AM CDT, 55 minutes earlier.

Area forecast discussion, Jun 18, 2:49 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT Thu Jun 18 2015

.SYNOPSIS...
Issued at 249 AM CDT THU JUN 18 2015

All eyes are focused on the remnants of tropical system "Bill"
early this morning which was centered just north of the Red River
in southern Oklahoma. Parts of Oklahoma have taken a pounding of
rain yesterday into early this morning north and northwest of the
low. Another band of convection was stretching from western
Louisiana and east Texas through central Arkansas and into
southwest and south central Missouri early this morning. This has
brought hourly rainfall at BBG between 06z-07z around a quarter inch.

Focus during this forecast will remain on "Bill" remnants and with
heavy rain and flooding potential across the area.

&&

.SHORT TERM...(Today through Friday night)
Issued at 249 AM CDT THU JUN 18 2015

Convection is expected to continue for the remainder of the early
morning hours into today and tonight as the low pressure system
slowly begins to track eastward from Oklahoma into Arkansas. There
will likely be a sharp precipitation gradient across our forecast
area with the best rainfall expected to occur just north of the
low track across southern Missouri. With precipitable water values
extremely high for this time of year in the 2.0 to 2.2 in. range
over this area, rainfall rates are expected to be quite high with
this system. The heaviest rainfall is expected to occur along and
south of the interstate 44 corridor across our CWA where 4 to 6
inches and isolated higher amounts will be possible. Our northwest
CWA will have the lowest precipitation amounts which will probably
be around an inch or less. As the low begins to slowly progress
eastward and then northeastward on Friday, precipitation will
gradually end on the western edges of this system and then shift
east. Most of the precipitation should have exited the area by 12z
Saturday morning.

Because of the high precipitation rates and amounts we are
expecting and falling over the terrain which is more favorable for
flash flooding, we are expecting the impacts with this system to
be on the high side. There are many quick rising creeks and
streams throughout the area and hundreds of low water crossings
across the Ozarks. Flash flooding is expected to become widespread
across southern Missouri today, tonight and Friday and there may
be many roads which will become impassible. Rain will eventually
end across the eastern CWA on Friday night. Question is whether or
not to extend the watch to cover Friday night for our eastern CWA.
Will make that decision prior to forecast package issuance.

.LONG TERM...(Saturday through Wednesday)
Issued at 249 AM CDT THU JUN 18 2015

By Saturday, the system should be east of the area and there may
be a period of drying out.

Upper level pattern does keep upper ridge axis to our west over
the weekend and into early next week which may allow for some
northern stream energy and frontal boundary to seep southeastward
into the area. This may be a focus for additional convection from
late in the weekend into early next week.

By the middle of next week, the upper ridge will begin to inch
eastward which should bring hotter and drier conditions to the area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1141 PM CDT WED JUN 17 2015

Increasing coverage of showers and isolated storms over the next 24
hours will produce slowly deteriorating flight conditions across
the Ozarks. Periods of heavy rainfall impacting visibilities and
ceilings falling below 1kft by Thursday morning will transition
area terminals from MVFR to IFR as the remnants of Tropical Storm
Bill move towards the Ozarks.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Friday evening FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Friday evening FOR KSZ073-097-101.

&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Hatch
Hazardous weather outlook, Jun 18, 3:41 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 AM CDT THU JUN 18 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190845-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
341 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND A FEW THUNDERSTORMS WILL PRODUCE MODERATE TO LOCALLY
  HEAVY RAINFALL TODAY AND TONIGHT AS THE REMNANTS OF TROPICAL
  STORM BILL MOVE INTO THE AREA. THERE IS AN OUTSIDE CHANCE AT A
  STRONG STORM OR TWO...HOWEVER INSTABILITY IS EXPECTED TO REMAIN
  FAIRLY LOW AND THE MAIN HAZARDOUS WEATHER RISK WILL BE WITH
  FLASH FLOODING. SEVERAL INCHES OF RAIN IS EXPECTED ACROSS
  SOUTHERN MISSOURI THROUGH TONIGHT WHICH WILL LIKELY LEAD TO
  FLOODING AND FLASH FLOODING. MOST FAVORABLE AREAS FOR FLOODING
  WILL BE ALONG CREEKS AND STREAMS...AND ALSO LOW LYING AREAS SUCH
  AS LOW WATER CROSSINGS. THE FLOODING AND FLASH FLOODING RISK
  LEVEL IS IN THE ELEVATED TO SIGNIFICANT CATEGORY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  AN ELEVATED TO SIGNIFICANT RISK FOR FLASH FLOODING AND RIVER
  FLOODING IS EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT AS THE
  REMNANTS FROM TROPICAL STORM BILL CONTINUE TO IMPACT THE OUTLOOK
  AREA WITH PERIODS OF MODERATE TO VERY HEAVY RAINFALL. THE
  HEAVIEST RAIN WILL OCCUR ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR IN SOUTHERN MISSOURI WHERE STORM TOTAL RAINFALL OF 4 TO
  6 INCHES AND ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE.

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY...AND
  THERE IS A VERY LIMITED RISK FOR AN ISOLATED TORNADO THAT
  SOMETIMES ACCOMPANY THE REMNANTS OF A TROPICAL SYSTEM. HOWEVER
  THAT RISK AT THIS TIME LOOKS TO BE LOW WITH LIMITED INSTABILITY EXPECTED.

  HEAT INDEX VALUES IN THE MID TO UPPER 90S WILL BE POSSIBLE FROM
  SATURDAY INTO THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:12 PM CDTSpecial Weather StatementSGFStone, Taney33 min
Jun 17, 9:31 PM CDTAreal Flood AdvisorySGFBenton, Camden, Dallas, Hickory, Laclede, Maries and 5 more5 hr
Jun 18, 2:50 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dallas, Hickory, Laclede, Maries and 5 more7 hr
Jun 18, 3:44 AM CDTRiver Flood WarningSGFMcDonald71 hr
Jun 18, 8:55 AM CDTRiver Flood WarningSGFJasper71 hr
Jun 18, 10:48 AM CDTRiver Flood WarningSGFLaclede3 days
Jun 18, 11:05 AM CDTRiver Flood WarningSGFStone65 hr
Jun 18, 2:59 PM CDTFlash Flood WarningSGFBarry, Jasper, McDonald, Newton8 hr
Jun 18, 4:02 PM CDTAreal Flood WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski7 hr
Jun 18, 6:37 PM CDTFlash Flood WarningSGFBarry, Dade, Lawrence4 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.